# SDR IPXA09656677

- Difficulty date: July 3, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 36,292 hours, 11,262 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 114T02211
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:7C LEFT WING - L/E LES 675 FIXED SUPPORT WEB AT FRONT SPAR BRACKET FOUND CRACKED.  LEFT WING L/E LES 675 FIXED SUPPORT WEB AFT FRONT SPAR BRACKET REPLACED AND INSTALLED AS PER SRM 51-10-02 AND 51-40-02 REV 44.
